Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 67908, 10 pages
http://dx.doi.org/10.1155/DDNS/2006/67908

Horseshoe in a class of planar mappings

1Department of Mathematics, Huazhong University of Science and Technology, Wuhan 430074, China
2Department of Control Science and Engineering, Huazhong University of Science and Technology, Wuhan 430074, China

Received 6 March 2005; Accepted 2 June 2005

Copyright © 2006 Yan Huang and Xiao-Song Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Huang and Xiao-Song Yang, “Horseshoe in a class of planar mappings,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 67908, 10 pages, 2006. https://doi.org/10.1155/DDNS/2006/67908.